# SDR 95ZZZX1275

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2050A
- Make and model: Beech C90
- Aircraft serial: LJ813
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006931
- Condition: Screws Corroded
- Location: Pilot'S
- Part time: 7,450 hours
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING PILOT'S WINDSHIELD FOR REPLACEMENT, ALL ATTACH SCREWS WERE FOUND SEVERELY CORRODED TO THE POINT THE SCREWS BROKE WHEN REMOVAL WAS ATTEMPTED.  BEECH RECOMMENDS REPLACEMENT AT 12,000 HOURS.
